Rocky Mountain Journal of Mathematics

Self-reproducing kernels and bilinear formulas for q-orthogonal polynomial

A. Verma and V.K. Jain

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 13, Number 1 (1983), 99-116.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250128033

Digital Object Identifier
doi:10.1216/RMJ-1983-13-1-99

Mathematical Reviews number (MathSciNet)
MR692580

Zentralblatt MATH identifier
0526.33008

Citation

Verma, A.; Jain, V.K. Self-reproducing kernels and bilinear formulas for q-orthogonal polynomial. Rocky Mountain J. Math. 13 (1983), no. 1, 99--116. doi:10.1216/RMJ-1983-13-1-99. https://projecteuclid.org/euclid.rmjm/1250128033


Export citation